# SDR ABXA201011090140

- Difficulty date: October 25, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 52,201 hours, 39,997 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 313T3380459
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT FAIRING (STRINGER) 437DB INNER STIFFENER OUTBOARD SIDE IS GOUGED.  FABRICATED NEW INNER STIFFENER FOR NR 1 PYLON AFT FAIRING AND INSTALLED FABRICATED STIFFENER IAW B767-200 SRM 54-51-71.
